# SDR R61A201502120098

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,378 hours, 20,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD F/A FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE R & R FORWARD F/A FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
